# SDR SWIA201127724

- Difficulty date: September 14, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 25,728 hours, 21,827 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  LEFT INBOARD FLAP VANE CENTER LEADING EDGE SKIN CHAFED.   REPLACED LEFT INBOARD FLAP VANE CENTER LEADING EDGE SKIN PER SRM.
